RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 2(10), Pages 245–262 (Mi msb2790)  

This article is cited in 1 scientific paper (total in 1 paper)

Elliptic equations of infinite order with arbitrary nonlinearities and corresponding function spaces

Tran Duc Van


Abstract: This paper studies the Dirichlet problem for elliptic equations of infinite order with arbitrary nonlinearities specified in a bounded domain of Euclidean space. An effective method of testing the nontriviality of the corresponding “energy” function spaces is presented.
Bibliography: 15 titles.

Full text: PDF file (769 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:2, 203–216

Bibliographic databases:

UDC: 517.9
MSC: Primary 35A05, 35J60; Secondary 46E30, 46E35
Received: 18.03.1980

Citation: Tran Duc Van, “Elliptic equations of infinite order with arbitrary nonlinearities and corresponding function spaces”, Mat. Sb. (N.S.), 113(155):2(10) (1980), 245–262; Math. USSR-Sb., 41:2 (1982), 203–216

Citation in format AMSBIB
\Bibitem{Tra80}
\by Tran Duc Van
\paper Elliptic equations of infinite order with arbitrary nonlinearities and corresponding function spaces
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 2(10)
\pages 245--262
\mathnet{http://mi.mathnet.ru/msb2790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594837}
\zmath{https://zbmath.org/?q=an:0479.35040|0455.35061}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 2
\pages 203--216
\crossref{https://doi.org/10.1070/SM1982v041n02ABEH002229}


Linking options:
  • http://mi.mathnet.ru/eng/msb2790
  • http://mi.mathnet.ru/eng/msb/v155/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Van C. Bang K., “On the Solvability of Infinite-Order Nonlinear Differential-Equations in Unbounded-Domains”, 305, no. 1, 1989, 48–51  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:66
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020